MathSciNet Relay Station
MathSciNet bibliographic data
MR932862 (89g:32037) 32H30 (11J68)
Lang, Serge The error term in Nevanlinna theory. Duke Math. J. 56 (1988), no. 1, 193–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement